+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Jan 2009

    Default HRT and hair loss

    Is anyone using the Vivelle Dot and noticed an increase or decrease in hairloss? I was on oral estradiol and prometrium and was switched to the vivelle dot because it is suppose to deliver more estrogen to your body. I only made the switch a week ago, but noticed this past week, I had more shedding. It doesn't make sense that the switch in HRT would have affected me so quickly. I started the oral HRT in February and within a couple of weeks, most of my scalp sensations had disappeared. However, about 6 weeks into therapy, the back of my scalp started burning and itching like crazy and I lost more hair from the area between my ears across the back of my scalp. It did get better, but has been itchy/burny for the last couple of weeks. I did see a very reputable hair loss specialist who told me my hair loss is due to low estrogen. My testosterone levels are almost nonexistent, so he does not think DHT has anything to do with it. Has anyone tried cortisteroids for the scalp issues? I have tried clobetasol and Olux Foam, but they do not seem to help. I wonder if taking something orally would help?? Thanks for any replies!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts


hair transplant surgeons

» The Bald Truth

» Recent Threads

@ What month did YOU experience most growth?
10-15-2016 05:54 AM
Last Post By Janna
Today 12:14 PM
Building confidence and a new hairline for a young man
Today 12:05 PM
by Janna
Last Post By Janna
Today 12:05 PM
higher dose of propecia
10-07-2014 03:05 AM
Last Post By dylanthevillain
Today 11:55 AM
Drug reverses one baldness type; is male pattern next?
Today 11:35 AM
by rbrown
Last Post By rbrown
Today 11:35 AM
Any suggestions for treatment in Mexico
08-20-2015 02:09 PM
Last Post By Beth641
Today 11:32 AM